Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 56 found articles
 
 
  Approximate centerpoints with proofs
 
 
Title: Approximate centerpoints with proofs
Author: Miller, Gary L.
Sheehy, Donald R.
Appeared in: Computational geometry
Paging: Volume 43 (2010) nr. 8 pages 8 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 56 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands